# SDR DU4R2020080320053

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 0745
- Aircraft time: 54,488 hours, 37,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED WORK,  LT FLAP T/E WEDGE INDICATED PREVIOUS DAMAGE.
